# SDR SWAA2014051928115

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 68,928 hours, 64,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6557463
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FWD SLIDE MOUNT DAMAGED.  R & R MOUNT IAW SRM.
